# SDR CA980317077

- Difficulty date: February 12, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,099 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Snap Ring
- Part number: 6726656244
- Condition: Making Metal
- Location: Bearing
- Part time: 7,826 hours, 308 cycles
- Component: Allsn
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE PRODUCING METAL CHIPS IN OIL SYSTEM AND FILTERS. NUMBER 5 BEARING SNAP RING, P/N 6726656-244 AND SPACER P/N 6848996-2 WERE FOUND LOOSE ON POWER TURBINE SHAFT.
